Hopf bifurcation analysis of a system of coupled delayed-differential equations

Celik C. , Merdan H.

APPLIED MATHEMATICS AND COMPUTATION, vol.219, no.12, pp.6605-6617, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 219 Issue: 12
  • Publication Date: 2013
  • Doi Number: 10.1016/j.amc.2012.12.063
  • Page Numbers: pp.6605-6617


In this paper, we have considered a system of delay differential equations. The system without delayed arises in the Lengyel-Epstein model. Its dynamics are studied in terms of local analysis and Hopf bifurcation analysis. Linear stability is investigated and existence of Hopf bifurcation is demonstrated via analyzing the associated characteristic equation. For the Hopf bifurcation analysis, the delay parameter is chosen as a bifurcation parameter. The stability of the bifurcating periodic solutions is determined by using the center manifold theorem and the normal form theory introduced by Hassard et al. (1981) [7]. Furthermore, the direction of the bifurcation, the stability and the period of periodic solutions are given. Finally, the theoretical results are supported by some numerical simulations. (C) 2013 Elsevier Inc. All rights reserved.